MathSciNet Relay Station
MathSciNet bibliographic data
MR2495270 (2010b:33007) 33C10 (33C20)
Pogány, Tibor K.; Süli, Endre Integral representation for Neumann series of Bessel functions. Proc. Amer. Math. Soc. 137 (2009), no. 7, 2363–2368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement